MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS GLENO 39 + 4 LAT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERS REVERS GLENO 39 + 4 LAT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERS REVERS GLENO 39 + 4 LAT
Health Effect - Clinical Code No Information (3190)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was received but has not yet been evaluated.Once evaluated, a supplemental report will be submitted.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient underwent a revers total shoulder arthroplasty procedure on (b)(6) 2018 where a univers glenoid, ar-9504m-04 and a humeral insert, ar-9503m-06, were implanted.Post-op, the glenosphere disassociated from the baseplate and was revised with a new glenosphere.Additional details provided (b)(6) 2019: the revision took place on (b)(6) 2019.The patient did not report any trauma to the surgeon however the surgeon stated that the disassociation occurred during physical therapy.
 
Additional Manufacturer Narrative
Complaint was not confirmed.Dimensional analysis of returned device confirms device meets specifications and critical mating features (morse taper) are within tolerance.No significant damage noted to device.As the baseplate was not returned for evaluation the condition of the mating surface is unknown.Based on the device evaluation, the cause of the event is undetermined however, a most likely cause is as stated in the complainant's narrative that the disassociation occurred during physical therapy.

Brand Name
UNIVERS REVERS GLENO 39 + 4 LAT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8381724
Report Number1220246-2019-00928
Device Sequence Number1955311
Product Code PHX
UDI-Device Identifier00888867061378
UDI-Public00888867061378
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberUNIVERS REVERS GLENO 39 + 4 LAT
Device Catalogue NumberAR-9504M-04
Device Lot Number18.00604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2019
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;